| Catalog Number |
1105000030 |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.10 device(s) was functionally/visually inspected in the field.The device(s) was/were repaired and returned to use.1 device was not evaluated, as a probable cause for the issue was identified during communication between the customer and stryker and no further assistance was requested by the customer.1 device was not evaluated and no cause was determined, as the customer did not make the device accessible for testing.Evaluation results findings (components/results) 1 device: actuator; part/component/sub-assembly term not applicable; rod/shaft / mechanical problem identified; wear problem 1 device: appropriate term/code not available / no findings available 1 device: fastener; wheel / mechanical problem identified 2 devices: part/component/sub-assembly term not applicable / mechanical problem identified 1 device: part/component/sub-assembly term not applicable / wear problem 1 device: part/component/sub-assembly term not applicable; rod/shaft / mechanical problem identified 1 device: pin / device migration 1 device: pin; wheel / device migration; mechanical problem identified 3 devices: wheel / wear problem.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1-september 30, 2025.This report summarizes 12 malfunction events(s), where it was reported the devices experienced steer mechanism is difficult to engage/disengage.No adverse consequence or clinically relevant delay in treatment was reported.